Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hyper acidity - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   HOw can I help you
User :   i have stomuch pain, i consulted the doctor , he told he want to do the Gastroscopic
Doctor :   Are yu with me >
Doctor :   ok
Doctor :   Have you got that done
User :   he told u have lot of gas in ur stomuch
Doctor :   Who's comment was this the last line
Doctor :   that you have typed
User :   yes
User :   next week i am going for that
Doctor :   ok
User :   i worrying about my pain
Doctor :   Well it can be due to the Hyper acidity that you are having the pain
User :   this pain is started one year back
User :   first it was less , but now its more
Doctor :   well it shall need a life style modification from your end
Doctor :   and that shall decide on the
Doctor :   progress of the disease
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor